# SDR GTIA2023020136959

- Difficulty date: February 9, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 43,973 hours, 20,140 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: D5237575009
- Part serial: B3975
- Condition: Dented
- Location: Zone 700
- Part time: 43,973 hours, 20,140 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LEG ASSY-NLG FWD POS ON NOSE LANDING GEAR RAF-01 3102841-02 GENERATED-PERFORMED PERMANENT REPAIR LOCATED ON LEG- ASSY-NLG FORWARD POSSITION ON NOSE LANDING GEAR IAW EA # 32-0656-22 AND EC NO 3221-2208. REPAIR CATEGORY "A" INSPECTION NOT REQUIRED.
